# SDR QXEA2020080300227

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,070 hours, 15,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Stop
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTERNAL HANDLE RELEASE BUTTON IS DIFFICULT TO PUSH. REMOVED FROM SERVICE. INSPECTION FOUND MCD HANDLE RUBBER BUMPER BROKEN. REF Q400 AMM 52-11-11-000/400-801 & Q400 MCN 6520839-01 ISSUE: 01, REMOVED BROKEN BUMPER & REPLACED WITH NEW. DOOR OPENS & CLOSES AS NORMAL. MCD HANDLE NO LONGER DIFFICULT TO OPEN. AIRCRAFT RETURNED TO SERVICE.
